# SDR SWAA2019090336520

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,348 hours, 9,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR OUTSIDE EMERGENCY EXIT LIGHT INOP.  R&R LIGHT BULB PER AMM.
